Alert archive / Mississippi / River Flood Warnings in 2018
River Flood Warning 35, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Mar 10, 2018, 7:56 AM CST for Clay County, Mississippi. It took effect at Mar 13, 2018, 12:00 AM CDT. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2018, 7:56 AM CST (13:56 UTC)
- In effect from
- Mar 13, 2018, 12:00 AM CDT
- Expired
- Mar 14, 2018, 3:00 PM CDT
- In force
- 39 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Clay County, MS
The radar
The Columbus AFB radar (KGWX), 46 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tibbee Creek near Tibbee (TBBM6).
- Action stage
- 20 ft
- Minor stage
- 23 ft
- Moderate stage
- 28 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02441000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
389
WGUS44 KJAN 101356
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
756 AM CST Sat Mar 10 2018
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
Noxubee River At Macon affecting Noxubee County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC025-111956-
/O.NEW.KJAN.FL.W.0035.180313T0700Z-180314T2000Z/
/TBBM6.1.ER.180313T0700Z.180313T1100Z.180314T0800Z.NO/
756 AM CST Sat Mar 10 2018
The National Weather Service in Jackson has issued a
* Flood Warning for
The Tibbee Creek Near Tibbee
* from late Monday night to Wednesday afternoon.
* Flood stage is 23.0 feet.
* Forecast...The river will rise to near 23.2 feet Tuesday morning.
* Impact...At 23.5 feet...Flood water is covering the gravel road
south of West Point that leads to the Tibbee Creek bridge near
Tibbee.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Tibbee Creek
Tibbee 23 M M 13.3 18.5 23.2 23.2 01 PM 03/13
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$
MSC103-111955-
/O.NEW.KJAN.FL.W.0036.180312T0957Z-180314T1512Z/
/MCNM6.1.ER.180312T0957Z.180313T0500Z.180314T0312Z.NO/
756 AM CST Sat Mar 10 2018
The National Weather Service in Jackson has issued a
* Flood Warning for
The Noxubee River At Macon
* from late Sunday night to Wednesday morning.
* At 7:00 AM Saturday the stage was 13.4 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The river will rise above flood stage Monday morning and
will continue to rise to near 27.8 feet early Tuesday morning.
* Impact...At 28.0 feet...Farm land near the river begins to flood.
* Impact...At 26.0 feet...Low land near the river is flooded.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Noxubee River
Macon 26 13.4 Sat 07 AM 14.0 26.4 27.7 27.8 01 AM 03/13
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$2 follow-up statements
336
WGUS84 KJAN 110139
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
739 PM CST Sat Mar 10 2018
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
Noxubee River At Macon affecting Noxubee County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC025-120739-
/O.EXT.KJAN.FL.W.0035.180313T0500Z-180314T2000Z/
/TBBM6.1.ER.180313T0500Z.180313T1700Z.180314T0800Z.NO/
739 PM CST Sat Mar 10 2018
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* from late Monday night to Wednesday afternoon.
* There is no current observed data.
* Flood stage is 23.0 feet.
* The river will rise above flood stage early Tuesday and continue rising
to near 23.3 feet Tuesday afternoon.
* Impact...At 23.5 feet...Flood water is covering the gravel road
south of West Point that leads to the Tibbee Creek bridge near
Tibbee.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Tibbee Creek
Tibbee 23 M M 13.4 18.7 23.2 23.3 12 PM 03/13
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$
MSC103-120739-
/O.EXT.KJAN.FL.W.0036.180312T2300Z-180313T1100Z/
/MCNM6.1.ER.180312T2300Z.180312T2300Z.180312T2300Z.NO/
739 PM CST Sat Mar 10 2018
The Flood Warning continues for
The Noxubee River At Macon
* from Monday evening to Tuesday morning.
* At 7:00 PM Saturday the stage was 13.4 feet.
* Flood stage is 26.0 feet.
* Forecast...The river is expected to rise to near flood stage Monday
evening.
* Impact...At 26.0 feet...Low land near the river is flooded.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Noxubee River
Macon 26 13.4 Sat 07 PM 15.6 25.2 25.5 26.0 06 PM 03/12
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$858
WGUS84 KJAN 111439
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
939 AM CDT Sun Mar 11 2018
...The Flood Warning is cancelled for the following rivers
in Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC025-111509-
/O.CAN.KJAN.FL.W.0035.000000T0000Z-180314T2000Z/
/TBBM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
939 AM CDT Sun Mar 11 2018
The Flood Warning is cancelled for
The Tibbee Creek Near Tibbee.
* There is no current observed data.
* Flood stage is 23.0 feet.
* Forecast...Due to lower than expected rainfall, the creek
will not longer rise above flood stage. The creek will
rise to 12.9 early Tuesday.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Mon Tue Wed Crest Time Date
Tibbee Creek
Tibbee 23 M M 12.6 12.9 12.7 Stay flo fs
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 10, 5:56 AM CST, 2 hours earlier.
Area forecast discussion, Mar 10, 5:56 AM CST, 2 hours before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 556 AM CST Sat Mar 10 2018 ...ISOLATED SEVERE STORMS REMAIN POSSIBLE IN THE REGION LATER TODAY THROUGH EARLY SUNDAY... .UPDATE... Updated for 12Z aviation discussion && .AVIATION... 12Z TAF discussion: A few showers and isolated storms have been starting to form just southwest of the region in the past hour. Expect this activity to build to the northeast through the morning hours and bring scattered to numerous showers and embedded thunderstorms to many stations through midday to early afternoon. Through this time flight cats in many areas could dip into the MVFR range, mainly due to low ceilings. Precipitation will tend to become more sparse during the mid to late afternoon hours but any thunderstorms could be more vigorous. Anticipated a solid band of heavy rain and thunderstorms to push in from the northwest late tonight and not clear south of the region until after daybreak Sunday. Winds will be mainly less than 10 kts from the south today and tonight, although shifting to the north and gusting a little during the day Sunday. /BB/ && .DISCUSSION... Today through the day Sunday: Vigorous thunderstorms are developing this morning off of the SE TX and S LA coast as an initial minor upper level wave passes overhead in advance of a larger trough set to come south into the region by later Sunday. Meanwhile, clouds continue to increase over our region although no precipitation is yet being detected in the forecast area. The latter will change over the next handful of hours. First off, definitely worth pointing out that subtle previous trends of slower frontal timing have reached a big consensus tonight and now it looks as if the expected cold front will pass through the region some 6 to 12 hours slower than prior expectations. This has implications on specific details of the forecast, although, in general, there still remains at least some potential for severe weather in all areas between midday today and Sunday morning. However, given latest better consensus there can be a little more specificity applied to the forecast. For today, the previously mentioned offshore convection is delaying significant moisture transport north from the Gulf, but those storms should translate east quickly enough to open the door to better moisture transport by later this morning and into the afternoon. The left exit region of an approaching upper jet streak will likely get scattered to numerous showers and embedded thunderstorms going before midday in at least the northwest half of the forecast area, largely owing to enhanced lift of the feature squeezing out moisture rather efficiently. This feature will be exiting in the afternoon with temperatures warming well into the 70s in most areas and non-negligible surface based instability quickly developing (especially in southwestern zones). Enough deep layer wind shear will exist in these areas to promote some storm organization, but the question will be if any storms can get going after lift wanes in the wake of the left exit region of jet streak. Models are uncertain regarding this, but decided to include MARGINAL risk of severe storms roughly along and west of the I-55 corridor this afternoon to cover the potential. Any storms in this neck of the woods over the mentioned time period will have hail and damaging winds as the main risk. A graphic will focus on this afternoon threat. For tonight, instability peaks from the afternoon should quickly fall back to a lower base state in the evening (although MLCAPE values up to 500 j/kg will still remain well into the evening over western zones). Model consensus supports an organized squall line of showers and storms initializing in the late afternoon or early evening over Arkansas near a frontal boundary to our north as a wave of low pressure develops along this front. The previous idea was that this convection would sweep through the bulk of the area overnight, but now the slower frontal time means storms will take longer into the night to get into the region from the north and will almost certainly not clear through the region before daybreak Sunday. The best combination of forcing,wind shear, and instability will probably occur in northwest zones in the evening and this is where the Storm Prediction has now confined the SLIGHT risk of severe storms. Hail and damaging winds will be the primary threats with this activity, although there will probably be just enough low level wind shear to not be able to rule out tornadoes. A heavy rain threat (localized totals up to 2 inches) still exists along and north of the I-20 corridor tonight as well. Outside of the SLIGHT risk there will still be a MARGINAL risk of severe storms where threats will be similar but with less probability of occurence owing to lower instability. With the latest thinking on frontal timing it is possible vigorous storms may never get into southern zones before daybreak Sunday and thus in far southern zones this MARGINAL risk will exist through at least mid morning Sunday. Finally, with the slower progression of things, temperatures have trended upwards today through Sunday. Cooler air in the wake of the (eventually) arriving cold front will probably only start to be felt in any real capacity in northern zones before Sunday night. If you have been highly tuned into the forecast for this weekend you will likely notice the changes to the forecast in your area. It is worth pointing out that slower trends may not be done (although model consensus is a good deal better now), so stay tuned for any further updates. /BB/ Sunday Night through Friday: Other than a slight chance for showers to linger into Sunday evening, drier air will move into the forecast area in the wake of the cold front. Northwest flow aloft will continue through most of the week ahead as an amplified and slow-moving pattern keeps the ArkLaMiss between a central CONUS ridge and eastern CONUS trough. Surface cold air advection will gradually ease up as a high pressure system works its way south from Canada to the Gulf Coast by midweek. Therefore have gradually trended high temperatures to near normal by Thursday afternoon as the airmass modifies under mostly sunny skies each afternoon. With the arrival of the surface high and lighter winds, expect Tuesday night and Wednesday night to be the chilliest of the week. There is a decent chance for a light freeze to occur east of Interstate 55 both nights, but especially on Wednesday night when the high is directly over the region. If current trends hold, then areas from near Greenwood, MS to Hattiesburg, MS could experience at least a light freeze Wednesday night into Thursday morning. The remainder of the forecast area could at least be near freezing, with some frost possible if winds are light enough. Will include mention of this in our Hazardous Weather Outlook and graphics. The dry weather could also lead to some fire weather concerns next week, however temperatures will not be excessively warm vegetation continues to green up following recent warm and rainy weather. /NF/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 75 60 69 41 / 52 87 46 15 Meridian 76 60 70 42 / 36 85 56 22 Vicksburg 76 61 69 42 / 60 85 38 13 Hattiesburg 79 61 74 45 / 29 57 71 24 Natchez 77 63 71 43 / 49 69 53 17 Greenville 67 55 63 40 / 67 97 22 7 Greenwood 67 56 65 39 / 77 98 26 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && NF/BB
Hazardous weather outlook, Mar 10, 4:51 AM CST, 3 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 451 AM CST Sat Mar 10 2018 ARZ074-075-LAZ007>009-MSZ034-040-041-111100- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Washington- Issaquena-Sharkey- 451 AM CST Sat Mar 10 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, northwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly Tonight FLOODING THREAT...Limited TIMING...Tonight Isolated severe storms will be possible this afternoon with the main risks being damaging winds and hail. A somewhat better possibility for severe storms will come tonight with the main risks again being hail and damaging winds, although tonight a tornado cannot be ruled out. Localized flash flooding will be possible tonight as thunderstorms will have the potential to bring areas 1 to 3 inches of rainfall in a relatively short amount of time. The flooding threat will be greatest in backwater areas along the Mississippi River. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday Patchy frost will be possible across the forecast area on Tuesday Night and Wednesday as low temperatures fall to near freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. A light freeze will be possible especially for areas east of Interstate 55 on Wednesday night, when low temperatures could fall below freezing for a few hours. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. LAZ015-016-023-025-MSZ018-019-025>028-032-035>037-042>044-047>050- 056-111100- Richland-Madison LA-Franklin LA-Tensas-Bolivar-Sunflower-Leflore- Grenada-Carroll-Montgomery-Choctaw-Humphreys-Holmes-Attala-Yazoo- Madison MS-Leake-Warren-Hinds-Rankin-Scott-Smith- 451 AM CST Sat Mar 10 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Tonight Isolated severe storms will be possible this afternoon and tonight with the main risks being damaging winds and hail, although tonight a tornado cannot be completely ruled out. Localized flash flooding will be possible tonight as thunderstorms will have the potential to bring areas 1 to 3 inches of rainfall in a relatively short amount of time. The flooding threat will be greatest in backwater areas along the Mississippi River. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday Patchy frost will be possible across the forecast area on Tuesday Night and Wednesday as low temperatures fall to near freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. A light freeze will be possible especially for areas east of Interstate 55 on Wednesday night, when low temperatures could fall below freezing for a few hours. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ029>031-033-038-039-045-046-051-052-111100- Webster-Clay-Lowndes-Oktibbeha-Winston-Noxubee-Neshoba-Kemper- Newton-Lauderdale- 451 AM CST Sat Mar 10 2018 This hazardous weather outlook is for portions of east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Isolated severe storms will be possible tonight with the main risks being damaging winds and hail, although a tornado cannot be completely ruled out. Localized flash flooding will be possible tonight as thunderstorms will have the potential to bring areas 1 to 3 inches of rainfall in a relatively short amount of time. The flooding threat will be greatest in backwater areas along the Mississippi River. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday Patchy frost will be possible across the forecast area on Tuesday Night and Wednesday as low temperatures fall to near freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. A light freeze will be possible especially for areas east of Interstate 55 on Wednesday night, when low temperatures could fall below freezing for a few hours. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ024-026-MSZ053>055-059>064-111100- Catahoula-Concordia-Claiborne-Copiah-Simpson-Jefferson-Adams- Franklin MS-Lincoln-Lawrence-Jefferson Davis- 451 AM CST Sat Mar 10 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight Isolated severe storms will be possible this afternoon and again late tonight through Sunday morning with the main risks being damaging winds and hail, although tonight a tornado cannot be completely ruled out. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday Patchy frost will be possible across the forecast area on Tuesday Night and Wednesday as low temperatures fall to near freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. A light freeze will be possible especially for areas east of Interstate 55 on Wednesday night, when low temperatures could fall below freezing for a few hours. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Sunday. MSZ057-058-065-066-072>074-111100- Jasper-Clarke-Covington-Jones-Marion-Lamar-Forrest- 451 AM CST Sat Mar 10 2018 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight Isolated severe storms will be possible late tonight through Sunday morning with the main risks being damaging winds and hail, although tonight a tornado cannot be completely ruled out. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday Patchy frost will be possible across the forecast area on Tuesday Night and Wednesday as low temperatures fall to near freezing with light winds and clear skies. Minor damage to unprotected sensitive vegetation is possible. A light freeze will be possible especially for areas east of Interstate 55 on Wednesday night, when low temperatures could fall below freezing for a few hours. As this is still a few days away, expected conditions and affected areas may change. (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Sunday. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:56 AM CST | River Flood Warning | JAN | Noxubee | 4 days |
| Mar 10, 3:56 PM CST | Special Weather Statement | JAN | Montgomery | 49 min |
| Mar 10, 4:45 PM CST | Special Weather Statement | JAN | Montgomery | 45 min |
| Mar 10, 5:05 PM CST | Special Weather Statement | JAN | Bolivar | 40 min |
| Mar 10, 5:14 PM CST | Severe Thunderstorm Warning | JAN | Bolivar | 46 min |
| Mar 10, 5:45 PM CST | Severe Thunderstorm Warning | JAN | Bolivar | 45 min |
Nearby
River Flood Warnings in Mississippi, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.